| Model Number |
H74939171070470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and moderately calcified vessel.A 7.0 x 40, 75cm mustang balloon catheter was selected for use.During the procedure, the balloon ruptured upon first inflation at 6 atmospheres for 10second.The device was removed without any problem, and the procedure was completed with another of same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter first name - updated.E1 - initial reporter last name - updated.E1 - initial reporter phone: (b)(6).G4: - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and moderately calcified vessel.A 7.0 x 40,75cm mustang balloon catheter was selected for use.During the procedure, the balloon ruptured upon first inflation at 6 atmospheres for 10second.The device was removed without any problem, and the procedure was completed with another of same device.There were no patient complications as a result of this event.